ru58841 systemic side effects - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 4 1 2 3 ... LastLast
Results 1 to 10 of 37
  1. #1
    Member
    Join Date
    May 2013
    Posts
    54

    Default ru58841 systemic side effects

    Hello everyone this is my first post. My mpb started when I was 20. I didnt do anything about it until I was 22. I started with finasteride 1 mg a day. Had great results on it, it brought me back to nw 2ish. I had to stop due to brain fog, joint pain, and feeling like a old man. I stopped about 3 months ago. So I ordered ru from Ontario chemicalls at 99% pure as they claim atleast. I only applied 25 mg a day. I noticed side effects as burning sensation throughout my body. I woke up with red eyes and blurred vision temporarily. Also weird erection issues and low semen ejaculation. Also my tonsil feel sharp pain with in the first hour I apply ru. Ru has stopped my shedding but I am having more side effects than finasteride.I didnt write this to scare anyone but to inform about it can have serious impact on your health.

  2. #2
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Uh I would get off it..

    Or lower your dosage..

  3. #3
    Member
    Join Date
    May 2013
    Posts
    54

    Default

    Yeah I am shaving my head tomorrow. Baldness sucks as it is but I hate to make it worst by causing permanent damage to my body. I got 9.7 g of ru. If anyone wants just pay for shipping it. I know some users had no side effects on it. I used 30 pg and 70 everclear solution with 25 mg.

  4. #4
    Senior Member
    Join Date
    Jan 2012
    Posts
    798

    Default

    Joint pain is really bizarre, but I'm curious since a few other posters noted it. Did it stop after coming off finasteride? You should consider reducing fin dosage.

    If all this doesn't work out, try CB 03 01

  5. #5
    Senior Member
    Join Date
    Dec 2012
    Posts
    1,588

    Default

    you should try the KB vehicle

  6. #6
    Member
    Join Date
    Feb 2012
    Posts
    74

    Default

    Quote Originally Posted by ge77inhigh View Post
    Hello everyone this is my first post. My mpb started when I was 20. I didnt do anything about it until I was 22. I started with finasteride 1 mg a day. Had great results on it, it brought me back to nw 2ish. I had to stop due to brain fog, joint pain, and feeling like a old man. I stopped about 3 months ago. So I ordered ru from Ontario chemicalls at 99% pure as they claim atleast. I only applied 25 mg a day. I noticed side effects as burning sensation throughout my body. I woke up with red eyes and blurred vision temporarily. Also weird erection issues and low semen ejaculation. Also my tonsil feel sharp pain with in the first hour I apply ru. Ru has stopped my shedding but I am having more side effects than finasteride.I didnt write this to scare anyone but to inform about it can have serious impact on your health.
    Interesting you mention red eyes. I have been using for 2.5 weeks at 25mg/day. I have noticed I am waking up with red eyes in the morning. Couple of eye drops and they are gone for the day, but I am curious as well if this is related to the RU or not. I may not have thought twice if I hadn't seen the postings here. I do get red eyes in the winter typically and it is possible this is nothing more than normal seasonal allergies.

    No idea why an androgen blocker would cause this but would love to hear theories.

  7. #7
    Senior Member
    Join Date
    Jan 2011
    Posts
    1,764

    Default

    That's why I wouldn't touch ru know one knows what it could do side effects etc ditch it mate

  8. #8
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Quote Originally Posted by ge77inhigh View Post
    Yeah I am shaving my head tomorrow. Baldness sucks as it is but I hate to make it worst by causing permanent damage to my body. I got 9.7 g of ru. If anyone wants just pay for shipping it. I know some users had no side effects on it. I used 30 pg and 70 everclear solution with 25 mg.
    Where did you buy it from? email me, I might be down to purchase it.
    Last edited by Winston; 06-26-2013 at 07:48 AM. Reason: Personal information removed. Please refer to posting policies

  9. #9
    Senior Member
    Join Date
    Oct 2012
    Posts
    618

    Default

    Quote Originally Posted by FearTheLoss View Post
    you should try the KB vehicle
    KB solution won't help. I feel better knowing I'm not the only one here.

    I tried RU 3 weeks ago at 50mg then lowered to 25mg with the KB vehicle from Kane. It stopped my shedding almost immediately, but the side effects were seen right away.

    I had blurred vision for the first few hours after application, dry stinginess to my eyes, would then wake up to vampire red eyes in the morning. I stopped application and noticed the redness went away. Started at a lower dose to test the sides once again and sure enough red eyes even at 25mg.

    I also experienced no morning wood the following morning, whereas if I skipped an application I would have morning wood.

    Bottom line: RU has sides, especially those prone to Propecia side effects like myself. It also flared up my nipple puffiness. All this within the first few applications.

    I too have stopped and am willing to sell my 9grams of RU to anyone interested. I cannot tolerate any sides and androgen blockers do it for me.

  10. #10
    Senior Member
    Join Date
    May 2012
    Posts
    105

    Default

    Strange all these people have eye issues. I have never heard of this one before until now. When I first started taking RU it felt like I got hit like a bus. My arm was throbbing, different muscles were sore across the body. But I lowered my dose for a bit then eventually took and even stronger dose. Now pretty much no sides. They go away really quick if you guys stick it out or lower dose temporarily

Similar Threads

  1. Replies: 1
    Last Post: 10-24-2015, 02:03 AM
  2. Am I likely to get fin side effects?
    By abdul in forum Men's Hair Loss: Start Your Own Topic
    Replies: 23
    Last Post: 04-23-2013, 10:27 PM
  3. Side Effects?
    By Sturd in forum Hair Loss Treatments
    Replies: 0
    Last Post: 01-08-2013, 04:01 PM
  4. How distinguish between Fin side effects and depression effects?
    By Parker in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 09-21-2012, 12:11 AM
  5. I'm getting the side effects!!!
    By hairysituation in forum Men's Hair Loss: Start Your Own Topic
    Replies: 35
    Last Post: 05-24-2012, 06:50 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

RU58841 Warning
02-17-2017 12:53 AM
Last Post By Junichiro Andy
Today 10:21 PM
Should I proceed with a HT if I won't take Finasteride?
12-10-2020 08:00 AM
Last Post By MillerWong76
Today 01:16 PM
Too long shampooing 11 days post off and flaking scalp
12-27-2020 01:45 AM
by Gallo
Last Post By MillerWong76
Today 12:23 PM
I donít think my result is going to be good
10-09-2018 12:50 PM
by C1982
Last Post By JoeTillman
Today 11:46 AM